Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorKWEON, JAE RYONGko
dc.contributor.authorHan, Joo-Hyeongko
dc.date.accessioned2018-11-12T01:44:55Z-
dc.date.available2018-11-12T01:44:55Z-
dc.date.created2018-11-07-
dc.date.issued2019-01-
dc.identifier.citationJ. Comput. Appl. Math. , v.345, no.1, pp.320 - 337-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/94115-
dc.description.abstractIn this paper we develop a numerical scheme for approximating interior jump discontinuity solutions of compressible Stokes flows with inflow jump datum. The scheme is based on a decomposition of the velocity vector into three parts: the jump part, an auxiliary one and the smoother one. The jump discontinuity is handled by constructing a vector function extending the density jump value of the normal vector on the interface to the whole domain. We show existence of the finite element solutions for the three parts, derive error estimates and also convergence rates based on the piecewise regularities. Numerical examples are given, confirming the derived convergence rates.-
dc.description.abstractIn this paper we develop a numerical scheme for approximating interior jump discontinuity solutions of compressible Stokes flows with inflow jump datum. The scheme is based on a decomposition of the velocity vector into three parts: the jump part, an auxiliary one and the smoother one. The jump discontinuity is handled by constructing a vector function extending the density jump value of the normal vector on the interface to the whole domain. We show existence of the finite element solutions for the three parts, derive error estimates and also convergence rates based on the piecewise regularities. Numerical examples are given, confirming the derived convergence rates.-
dc.languageEnglish-
dc.publisherElsevier-
dc.subjectComputational methods-
dc.subjectConvergence rates-
dc.subjectError estimates-
dc.subjectFinite element solution-
dc.subjectJump discontinuities-
dc.subjectNumerical scheme-
dc.subjectRegularity-
dc.subjectVector functions-
dc.subjectVelocity vectors-
dc.subjectMathematical techniques-
dc.titleA numerical scheme for approximating interior jump discontinuity solution of a compressible Stokes system-
dc.typeArticle-
dc.identifier.doi10.1016/j.cam.2018.06.039-
dc.type.rimsART-
dc.contributor.localauthorKWEON, JAE RYONG-
dc.identifier.wosid000447084300024-
dc.citation.endPage337-
dc.citation.number1-
dc.citation.startPage320-
dc.citation.titleJ. Comput. Appl. Math.-
dc.citation.volume345-
dc.identifier.scopusid2-s2.0-85049774318-
dc.description.journalClass1-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KWEON, JAE RYONG
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse